# SDR UALA2013022501128

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 52,712 hours, 6,598 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: 63
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPBC-L EICAS SHOWED PRIOR TO DEPARTURE.  REPLACED OPBC-L PER MM 23 -93-01, GND TEST FOUND OK.  MSG WAS 23-48801.
